# SDR DL73K962459

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316DL
- Make and model: Boeing 737232
- Aircraft serial: 23088
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD WAS FOUND CRACKED IN SEVERAL LOCATIONS. DAMAGE CUTOUTS ARE 1 INCH X 2 INCH AT RBL 4, WL 200 AND WL 203, AND LBL 4, WL 200, AND A 1 INCH BY 1 INCH AT RBL 7 WL 200.  IN ADDITION TO  THE WEB CRACKS, THE VERTICAL CHORD HAS A .50 INCH CRACK AT LBL 5.7 AT WL 190.  REPAIR ACCOMPLISHED PER ERA 304326-14 REV A.
